# SDR AALA202008319007

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 33,420 hours, 13,596 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED, AT FL370 IN CRUISE IAS DISAGREE: AIRSPEED ON CAPTS DECREASED TO 120KTS, F/O WAS IN RED BAND, CAPTS ALTITUDE BEGAN CLIMB, F/O BEGAN DESCENT (STBY A/S AND ALT INDICATED NORMAL AT ALL TIMES).  RAN QRC & QRH PROCEDURE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO MIA, LANDED SAFELY WITHOUT FURTHER INCIDENT.   R & R CAPT PITOT PROBE PER AMM 34-11-01 WITH NEW CONNECTOR.  SATISFACTORY HEATER, LEAK & RESISTANCE CHECKS, PER WDM 30-31-11/30-31-12.  R & R FCC-A PER AMM 22-11-33.  R & R NR 1 DEU PER AMM 31-62-21.  APU SHUTDOWN AFTER A FEW MINUTES, REPLACED APU INLET PRESSURE SENSOR  PER AMM 49-52-31, OPS CHECK NORMAL.  ACCOMPLISHED BITE CHECK, PER AMM 49-61-00, NO FAULTS NOTED.  OK FOR SERVICE.
